# SDR AALA20120810001

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 68,530 hours, 23,659 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED STANDBY ATTITUDE INDICATION FAILED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED STANDBY ATTITUDE INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
